MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/0735-6757(87)90287-7

Медицинская библиотека · The American journal of emergency medicine · 1987

Anaphylaxis following administration of intravenous methylprednisolone sodium succinate.

Doezema D

Клинический случайСтатьяПеревод в очереди

Аннотация

A 27-year-old man developed respiratory arrest following intravenous administration of methylprednisolone sodium succinate. Skin tests were positive to methylprednisolone sodium succinate but not to methylprednisolone acetate. Severe anaphylactic reactions to intravenous corticosteroid medications can occur and can require epinephrine administration or endotracheal intubation. Skin tests and drug challenge should be done to establish the safety of a particular corticosteroid drug.

Для цитирования: Doezema D. Anaphylaxis following administration of intravenous methylprednisolone sodium succinate.. The American journal of emergency medicine. 1987. DOI: 10.1016/0735-6757(87)90287-7.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.